# SDR NF2R201812190001

- Difficulty date: September 12, 2014
- Submitted: December 19, 2018
- Operation: General aviation
- Aircraft: N86ND
- Make and model: Lancar LC41550FG
- Aircraft serial: 411080
- Aircraft time: 776 hours
- Engine: Cont TSIO550C
- Engine time: 776 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: SA628488
- Condition: Galled
- Location: Engine
- Part time: 776 hours
- Component: Engine, Cont
- Component part number: TSIO550C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF ALL 6 CYLINDERS FOUND 5 OUT OF LIMITS AND ALL CYLINDERS HAD BAD EXHAUST AND INTAKE GUIDES AND VALVES. FOUND LIFTERS ARE PITTED AND STARTING TO CHIP, CAMSHAFT IS UNDAMAGED AT THIS TIME.
